# SDR DALA1122529870

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1132 LBL 44 LEFT SIDE CUSP WEB CRACKED APPROX 2 INCHES UNDER SEAT TRACK.  REMOVED DAMAGED AREA 12"X 12".  NDT VERIFIED DAMAGE REMOVED IAW NDT SPM 06-10-01.001.  FABRICATED, LOCATED, DRILLED, DEBURRED AND INSTALLED NEW WEB AND SPLICE.  INSTALLED PARTS PER BOEING DRAWING SG09530019.
